On some Feng Qi type -integral inequalities.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 516 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Classification : 33D05, 26D10, 26D15, 81P99
Keywords: -derivative, -integral, inequalities, -derivative, -integral
@article{IJOPCM_2009__2_4_227114,
     author = {Krasniqi, Valmir and Shabani, Armend Sh.},
     title = {On some {Feng} {Qi} type -integral inequalities.},
     journal = {International journal of open problems in computer science and mathematics},
     pages = {516},
     year = {2009},
     volume = {2},
     number = {4},
     zbl = {1208.26038},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_227114/}
}
TY  - JOUR
AU  - Krasniqi, Valmir
AU  - Shabani, Armend Sh.
TI  - On some Feng Qi type -integral inequalities.
JO  - International journal of open problems in computer science and mathematics
PY  - 2009
SP  - 516
VL  - 2
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_227114/
LA  - en
ID  - IJOPCM_2009__2_4_227114
ER  - 
%0 Journal Article
%A Krasniqi, Valmir
%A Shabani, Armend Sh.
%T On some Feng Qi type -integral inequalities.
%J International journal of open problems in computer science and mathematics
%D 2009
%P 516
%V 2
%N 4
%U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_227114/
%G en
%F IJOPCM_2009__2_4_227114
Krasniqi, Valmir; Shabani, Armend Sh. On some Feng Qi type -integral inequalities.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 516. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_227114/